A member asked:

Is there a reason why i am having changes in my libido while on birth control?

2 doctors weighed in across 2 answers
Dr. Jeffrey Desarbo answered

Specializes in Psychiatry

Hormones: Birth control pills alter your hormone levels and effects many people in different ways including the possibility of lowering you testosterone levels decreasing libido. Inform your gyn who can better consult with you and may do some blood work and possibly change your pill.

Answered 9/28/2016

4.9k views

Thank
Dr. Monique Ruberu answered

Specializes in

Decreased libido: At times the hormones in medications like this can affect your libido, but you should also look for other causes... Such as a breakdown in communication with you and your partner or some unmet need that is decreasing your desire.

Answered 10/4/2016

4.9k views

Thank

Related Questions

A member asked:

Birth control killing my libido. Should i give it up?

8 doctors weighed in across 2 answers

A member asked:

Will going off birth control increase my libido?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question